MathSciNet Relay Station
MathSciNet bibliographic data
MR501998 (80a:65196) 65M10
Goldberg, Moshe; Tadmor, Eitan Scheme-independent stability criteria for difference approximations of hyperbolic initial-boundary value problems. I. Math. Comp. 32 (1978), no. 144, 1097–1107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement